# SDR DALA2019123097606

- Difficulty date: December 27, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N304DN
- Make and model: Airbus A321-211
- Aircraft serial: 7112
- Aircraft time: 10,326 hours, 5,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Seat 28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT 28  MOUNTED LIGHTING DETACHED, ATTACHED LIGHT ASSY
